Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 30, NWS Quad Cities, IA

March 31, 2023Bureau County, Henry County, Whiteside County, Illinois

NWS Quad Cities, IA issued this tornado warning at Mar 31, 2023, 6:29 PM CDT for Bureau County, Henry County, Whiteside County, Illinois. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 6:29 PM CDT (23:29 UTC)
Expired
Mar 31, 2023, 7:00 PM CDT
In force
31 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bureau County, IL, Henry County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 45 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:30 PM CDTTORNADO 02 W Geneseo, ILSTATE POLICE SIGHTED MOVING EAST.
Mar 31, 6:33 PM CDTTORNADO5 Nnw Atkinson, ILESTIMATED PEAK WIND OF 110 MPH, WITH PATH LENGTH OF 3.1 MILES AND WIDTH AROUND 200 YARDS.
Mar 31, 6:36 PM CDTTSTM WND DMG3 Nne Atkinson, ILTORNADO POSSIBLE, DETACHED GARAGE DAMAGED. SEVERAL TREE LIMBS DOWN, ONE WINDOW BROKEN IN THE HOMES. DAMAGE TO FARM OUTBUILDINGS. TIME OF THE EVENT ESTIMATED USING RADAR.
Mar 31, 6:37 PM CDTTORNADO3 Nne Atkinson, ILESTIMATED PEAK WIND OF 120 MPH, WITH PATH LENGTH OF 9.8 MILES AND WIDTH AROUND 200 YARDS. BRIEFLY, MAX WIDTH OF THE TORNADO WAS NEARLY 440 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:46 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

483 
WFUS53 KDVN 312329
TORDVN
ILC011-073-195-010000-
/O.NEW.KDVN.TO.W.0030.230331T2329Z-230401T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
629 PM CDT Fri Mar 31 2023

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  South central Whiteside County in northwestern Illinois...
  Northeastern Henry County in northwestern Illinois...
  Northwestern Bureau County in north central Illinois...

* Until 700 PM CDT.
    
* At 628 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Geneseo, or 10 miles north of Cambridge, moving
  northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Atkinson around 635 PM CDT.
  Hooppole and Leon Corners around 645 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Prophetstown, Yorktown, Prophetstown State Recreation Area and
Thomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4137 9020 4147 9027 4170 8990 4151 8974
TIME...MOT...LOC 2328Z 235DEG 48KT 4145 9017 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
3 follow-up statements
039 
WWUS53 KDVN 312335
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
635 PM CDT Fri Mar 31 2023

ILC011-073-195-010000-
/O.CON.KDVN.TO.W.0030.000000T0000Z-230401T0000Z/
Whiteside IL-Henry IL-Bureau IL-
635 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL WHITESIDE...NORTHEASTERN HENRY AND NORTHWESTERN BUREAU
COUNTIES...
        
At 635 PM CDT, a confirmed tornado was located near Atkinson, or 14
miles northeast of Cambridge, moving northeast at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Hooppole and Leon Corners around 645 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Yorktown, Thomas and Prophetstown State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4139 9012 4151 9020 4170 8990 4151 8974
TIME...MOT...LOC 2335Z 237DEG 47KT 4149 9005 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Uttech
197 
WWUS53 KDVN 312344
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
644 PM CDT Fri Mar 31 2023

ILC011-073-195-010000-
/O.CON.KDVN.TO.W.0030.000000T0000Z-230401T0000Z/
Whiteside IL-Henry IL-Bureau IL-
644 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL WHITESIDE...NORTHEASTERN HENRY AND NORTHWESTERN BUREAU
COUNTIES...
        
At 644 PM CDT, a confirmed tornado was located over Hooppole, or 19
miles southwest of Rock Falls, moving northeast at 60 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Whiteside, northeastern Henry and northwestern Bureau
Counties, including the following locations... Thomas, Leon Corners
and Yorktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4145 8994 4161 9003 4170 8990 4151 8974
TIME...MOT...LOC 2344Z 242DEG 50KT 4153 8987 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Uttech
001 
WWUS53 KDVN 312356
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
656 PM CDT Fri Mar 31 2023

ILC011-073-195-010006-
/O.EXP.KDVN.TO.W.0030.000000T0000Z-230401T0000Z/
Whiteside IL-Henry IL-Bureau IL-
656 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL WHITESIDE...NORTHEASTERN
HENRY AND NORTHWESTERN BUREAU COUNTIES WILL EXPIRE AT 700 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty 
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM CDT for north central
and northwestern Illinois.

LAT...LON 4145 8994 4161 9003 4170 8990 4151 8974
TIME...MOT...LOC 2356Z 235DEG 48KT 4161 8971 

$$

Uttech

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 6:28 PM CDT, 1 minute earlier.

Area forecast discussion, Mar 31, 6:28 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
628 PM CDT Fri Mar 31 2023

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 302 PM CDT Fri Mar 31 2023

18z surface data has strong low pressure in western Iowa between
KSLB and KCIN. The warm front ran east from the storm across
northern Iowa into southern Wisconsin. The strong cold front ran
south from the low through western Missouri. Dew points were in the
50s and 60s east of the low into the Ohio Valley. Dew points in the
20s and 30s were behind the cold front in the Plains.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 302 PM CDT Fri Mar 31 2023

Through 8 PM severe storms along the cold front will sweep through
the area. The overall forcing and wind fields will continue to
support severe storms with damaging winds with the potential for
tornadoes.

Behind the cold front winds will increase considerably overnight.
The entire area will be under a wind advisory with areas north and
east of a line from Independence, IA, to Clinton, IA, to Sterling,
IL starting at 10 PM.

Aloft the models are showing a trop fold moving through the area
during the evening hours. Surface observations in western Iowa
currently do not show anything but there is a possibility for a
period of extremely strong winds this evening that moves from west
to east across the area.

Late tonight into Wednesday very windy conditions will be seen as
strong high pressure moves in behind the strong storm system. Areas
of light rain or a rain/snow mix will be possible after midnight
before downward motions end the precipitation Wednesday morning.

Winds will slowly decrease from west to east Wednesday afternoon.

.LONG TERM...(Saturday night through Friday)
Issued at 302 PM CDT Fri Mar 31 2023

Very dynamic weather pattern across the country with another
significant storm system expected next week.

Saturday night/Sunday
Assessment...high confidence

High pressure quickly moves through the area Saturday night with
strong southerly return flow developing Sunday. The dry atmosphere
will allow a 30-35 diurnal range from the Sunday morning lows.

Sunday night through Monday night
Assessment...medium to high confidence

A front will move into the area and then stall out. A weak upper
level disturbance will provide enough lift to help generate areas of
rain with the potential for isolated thunderstorms on Monday. Cloud
cover will dictate overall temperatures but there are indications
that temperatures should average above normal, especially at night.
Attention then turns to the significant storm system.

Tuesday through Wednesday
Assessment...high confidence on another storm. Medium confidence
on specific details.

As mentioned earlier the overall flow pattern is very dynamic and
very conducive to generating powerful storm systems. The global
models differ on timing and overall details but agree that another
significant storm system will move through the Midwest.

The global models also agree that the center of the storm system
will pass west of the area. Such a track will place the area in the
warm sector.

A strong upper jet combined with strong forcing and moisture moving
into the area means more thunderstorms. From the large picture, the
setup is very favorable for strong to severe storms occurring. While
the models differ some on timing, Tuesday afternoon and evening
appears to be the most likely time for thunderstorms when the strong
cold front moves through the area.

If there is a strong dry punch with this storm system, a period of
dry conditions are possible Tuesday evening before wrap around
clouds and precipitation move into the area.

Right now the model consensus has likely to categorical pops Tuesday
and Tuesday night with slight chance to chance pops on Wednesday.

Conditions look very favorable for windy to very windy conditions
developing Tuesday night into Wednesday.

Temperatures will be well above normal on Tuesday and much colder on
Wednesday.

Wednesday night through Friday
Assessment...medium confidence

Mainly dry conditions will be seen for a majority of the period as
high pressure moves through the area. There is a weak upper level
disturbance moving through the area late Thursday night into Friday
that 'may' develop sprinkles or isolated showers.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 625 PM CDT Fri Mar 31 2023

Squall line will continue to race across northern Illinois through
03z/01. Behind the line VFR conditions will be seen up through
about 06z/01 before MVFR CIGS and a patchy rain/snow mix develops.
Strong winds overnight will result in considerable low level
mechanical turbulence. Very strong winds will continue through
18z/01 with MVFR conditions with improvement to VFR after 18z/01.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
     Buchanan-Clinton-Delaware-Dubuque-Jackson-Jones.

     Wind Advisory until 1 PM CDT Saturday for Benton-Cedar-Des
     Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Linn-
     Louisa-Muscatine-Scott-Van Buren-Washington.

IL...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
     Carroll-Jo Daviess-Stephenson-Whiteside.

     Wind Advisory until 1 PM CDT Saturday for Bureau-Hancock-
     Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
     Warren.

MO...Wind Advisory until 1 PM CDT Saturday for Clark-Scotland.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...08
Hazardous weather outlook, Mar 31, 3:42 AM CDT, 14 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
342 AM CDT Fri Mar 31 2023

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-010845-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
342 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

The Storm Prediction Center has a Moderate Risk, or level 4 out
of 5, for severe thunderstorms this afternoon and evening. The
main hazards will be damaging straight line winds of 75 mph,
tornadoes, and large hail. Some of the tornadoes could be strong.

The thunderstorms will be very fast moving, from southwest to
northeast at 60 mph.

Before the storms arrive, a very high grassland fire danger is
forecast due to the warm temperatures and strong winds. Any fires
that occur may be difficult to control and burning should be
avoided today.

Strong gradient southwest winds are expected this afternoon and
tonight with gusts up to 50 mph. A wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Strong northwest winds gusting up to 50 mph will continue through
much of Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

Haase

In the hours before

Local storm report, Mar 31, 6:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     2 WSW ROCK ISLAND       41.46N 90.61W
03/31/2023  M58 MPH          ROCK ISLAND        IL   TRAINED SPOTTER

            I280 AT JUMERS.

&&
Local storm report, Mar 31, 6:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
617 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     2 SSW MILLERSBURG       41.21N 90.83W
03/31/2023                   MERCER             IL   TRAINED SPOTTER

            LIMBS DOWN ESTIMATED WINDS OF 70 MPH.

&&

DC
Local storm report, Mar 31, 6:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 ESE CORALVILLE        41.68N 91.58W
03/31/2023                   JOHNSON            IA   TRAINED SPOTTER

            POSS TORNADO MULTIPLE BUILDINGS DOWN,
            COMMERCIAL BUILDINGS SOME APTS MISSING
            ROOFS.

&&

MW
Local storm report, Mar 31, 6:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
623 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     4 SW ELEANOR            40.94N 90.75W
03/31/2023                   WARREN             IL   TRAINED SPOTTER

            TOPS SNAPPED OUT OF TREES. ESTIMATED WINDS
            OF 70 TO 75 MPH.

&&

DC
Local storm report, Mar 31, 6:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             BETTENDORF              41.56N 90.48W
03/31/2023  E1.00 INCH       SCOTT              IA   PUBLIC

            4015 WAKONDA DRIVE.

&&

MW
Local storm report, Mar 31, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
627 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     4 SW ELEANOR            40.94N 90.75W
03/31/2023                   WARREN             IL   TRAINED SPOTTER

            CORRECTS THE TIME OF THE TSTM WND DMG REPORT
            FROM 4 SW ELEANOR. TOPS SNAPPED OUT OF
            TREES. ESTIMATED WINDS OF 70 TO 75 MPH.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 AM CDTWind AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more34 hr
Mar 31, 1:13 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock47 min
Mar 31, 2:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNMercer, Rock Island38 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island45 min
Mar 31, 2:56 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island49 min
Mar 31, 2:59 PM CDTTornado WarningDVNHenderson, Warren46 min
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside49 min
Mar 31, 3:31 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam44 min
Mar 31, 3:50 PM CDTSevere Thunderstorm WarningDVNBureau, Henry40 min
Mar 31, 4:12 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside33 min
Mar 31, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau19 min
Mar 31, 4:25 PM CDTTornado WarningDVNBureau, Henry50 min
Mar 31, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren38 min
Mar 31, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, Henderson, McDonough, Warren51 min
Mar 31, 5:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNCarroll, Jo Daviess61 min
Mar 31, 5:45 PM CDTTornado WarningDVNMercer, Rock Island45 min
Mar 31, 5:54 PM CDTTornado WarningDVNHenderson, Mercer, Rock Island, Warren26 min
Mar 31, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, Henderson, McDonough, Warren34 min
Mar 31, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren, Whiteside46 min
Mar 31, 6:10 PM CDTTornado WarningDVNJo Daviess35 min
Mar 31, 6:12 PM CDTTornado Warning Tornado observedDVNCarroll, Jo Daviess32 min
Mar 31, 6:18 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Jo Daviess, Stephenson27 min
Mar 31, 6:32 PM CDTTornado WarningDVNBureau, Henry28 min
Mar 31, 6:35 PM CDTTornado WarningDVNCarroll, Stephenson, Whiteside25 min
Mar 31, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBureau, Henry, Putnam, Whiteside54 min
Mar 31, 6:41 PM CDTTornado WarningDVNJo Daviess, Stephenson37 min
Mar 31, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Henry, Whiteside18 min
Mar 31, 6:47 PM CDTTornado Warning Tornado observedDVNBureau, Henry, Whiteside15 min
Mar 31, 6:48 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Jo Daviess, Stephenson, Whiteside42 min
Mar 31, 6:59 PM CDTTornado Warning Tornado observedDVNCarroll, Stephenson25 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.